# SDR DALA2024062506506

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 90,259 hours, 29,564 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 214572
- Part serial: DL4292
- Condition: Failed
- Location: Nr 7
- Part time: 46,716 hours, 17,600 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT GEAR MAIN TIRES FAILED ON TAXI OUT.   PERFORMED AMM TASK 09-11-04-582-001 & 32-45-03-216-001.  REMOVED NR 7 & 8 WHEEL ASSEMBLIES IAW AMM 32-45 & REMOVED NR 7 & 8 BRAKE ASSY IAW AMM 32-41, NO DAMAGE FOUND ON BRAKE OR AXLE.  INSTALLED #7 WHEEL & BRAKE ASSY IAW AMM 32-45.  BRAKE ASSY INSTALLED IAW AMM 32-41. REPLACED #8 MLG WHEEL ASSY IAW AMM 32-41. REPLACED #8 BRAKE ASSY IAW AMM 32-41. NO LEAKS NOTED.
